Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Relaxation limit for hyperbolic systems in chromatography


Author: Yun-Guang Lu
Journal: Proc. Amer. Math. Soc. 130 (2002), 3579-3583
MSC (2000): Primary 35L65, 35B40
Published electronically: June 18, 2002
MathSciNet review: 1920037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with a $2n \times 2n$ nonlinear system which arises in chromatography. The global existence of solutions $(u^{\tau}_{i},v^{\tau}_{i})$ in $ L^{\infty}$ space for a Cauchy problem with initial data is obtained for any fixed $\tau > 0$, and the convergence of $(u^{\tau}_{i},v^{\tau}_{i})$ to its equilibrium state $(u_{i},v_{i})$, governed by a limit system is proved for the case $n=2$ by using the compensated compactness coupled with the framework of Tzavaras (1999).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35L65, 35B40

Retrieve articles in all journals with MSC (2000): 35L65, 35B40


Additional Information

Yun-Guang Lu
Affiliation: Departamento de Matemáticas y Estadística, Universidad Nacional de Colombia, Bogotá, Colombia – and – Department of Mathematics, University of Science and Technology of China, Hefei, People’s Republic of China
Email: yglu@matematicas.unal.edu.co

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06667-4
PII: S 0002-9939(02)06667-4
Keywords: Multicomponent chromatography, relaxation limit, compensated compactness
Received by editor(s): March 24, 2001
Published electronically: June 18, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society